MathSciNet Relay Station
MathSciNet bibliographic data
MR628838 (83d:35171) 35S05 (35P20 47G05 58G25)
Kitada, Hitoshi; Kumano-go, Hitoshi A family of Fourier integral operators and the fundamental solution for a Schrödinger equation. Osaka J. Math. 18 (1981), no. 2, 291–360.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement